MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch report #(b)(4), after popping hot pack, user noted crystalizing substance coming out from hot pack with no injury to the patient.Intended procedure was to place hot pack on arm to help find veins.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.The device history record review was completed on the reported lot v3b181, and the lot was manufactured and released in compliance with all requirements.Cardinal health has made a business decision to close the site which manufactures product 11443-512b and transition to a third-party manufacturer.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key18269230
Report Number1423537-2023-01002
Device Sequence Number7821463
Product Code IMD
UDI-Device Identifier10885380168406
UDI-Public10885380168406
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-512B
Device Catalogue Number11443-512B
Device Lot NumberV3B181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown